Une suite récurrente remarquable
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 19 (1977-1978) no. 2, Talk no. 27, 12 p.
@article{SDPP_1977-1978__19_2_A3_0,
     author = {Dubou\'e, Marcel},
     title = {Une suite r\'ecurrente remarquable},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {19},
     number = {2},
     year = {1977-1978},
     note = {talk:27},
     zbl = {0396.10004},
     mrnumber = {520319},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1977-1978__19_2_A3_0}
}
Duboué, Marcel. Une suite récurrente remarquable. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 19 (1977-1978) no. 2, Talk no. 27, 12 p. http://www.numdam.org/item/SDPP_1977-1978__19_2_A3_0/

[1] Backstrom (R.P.). - On the determination of the zeros of the Fibonacci sequence, Fibonacci Quart., t. 4, 1966, p. 313-322. | MR 205909 | Zbl 0151.02405

[2] Berwick (W.E.H.). - Integral bases. - Cambridge, Cambridge University Press, 1927 (Cambridge Tracts in Mathematics and mathematical Physics, 22). | JFM 53.0142.01

[3] Carmichaël (R.D.). - A simple principle of unification in the elementary theory of numbers, Amer. math. Monthly, t. 36, 1929, p. 132-143. | JFM 55.0685.05 | MR 1521682

[4] Delone (B.N.), Fadeev (D.K.). - The theory of irrationalities of the third degree. - Providence, American mathematical Society, 1964 (translation of mathematical Monographs, 10). | MR 160744 | Zbl 0133.30202

[5] Dickson (L.E.). - History of the theory of numbers. - New York, Chelsea Publishing Company, 1966. | MR 245500

[6] Horadam (A.F.). - Basic properties of a certain generalized sequence of numbers, Fibonacci Quart., t. 3, 1965, p. 161-176. | MR 186615 | Zbl 0131.04103

[7] Jarden (D.). - Recurring sequences. - Jerusalem, Riveon Lematematika, 1958. | MR 98201

[8] Lucas (E.). - Théorie des nombres. Nouveau tirage. - Paris, A. Blanchard, 1961, | MR 123503 | Zbl 0464.10001

[9] Raney (G.N.). - Generalization of the Fibonacci sequence to n dimensions, Canad. J. Math., t. 18, 1966, p. 332-349. | MR 191869 | Zbl 0151.02406

[10] Ward (M.). - Prime divisors of second order recurrences, Duke math. J., t. 21, 1954, p. 607-614. | MR 64073 | Zbl 0058.03701

[11] Ward (M.). - Prime divisors of Fibonacci numbers, Pacific J. Math., t. 11, 1961, p. 379-386. | MR 138586 | Zbl 0112.26904

[12] Wyler (O.). - On second order recurrences, Amer. math. Monthly, t. 72, 1965, p. 500-506. | MR 215806 | Zbl 0151.02503